Iv been taking adderal for 2 years and i do overtake but it does have up and downs... I would like to try something else with a stimulate... Does anyone have a suggestions? Please help!!!
In oredr to answer your question better, I'd like to know what it is about the adderal that is troubling you. There are several other ADD and ADHD medications that your doctor might prescribe, such as Concerta or Vyvanse, but they too have possible side-effects; if that is what you're worried about. You should always talk with your doctor about any concerns you have with your medications and be your own advocate; doctors tend to respect patients that have a vested interest in their own well-being and that try to be informed. Good luck.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Sep 2009 • 1 answer
Posted 14 Dec 2010 • 1 answer
Posted 31 May 2012 • 5 answers
Posted 31 Oct 2013 • 1 answer
Posted 4 May 2016 • 2 answers